# SDR RRXA991380

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 75 - 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, SKIN, BOTTOM OF FWD LAV SERVICE PANEL BETWEEN STA 75R AND STA 105R, AND BETWEEN LONGERONS 25 RIGHT AND LONGERON 28 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JUNE 11, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
